Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications

2021 | Journal Article | LibreCat-ID: 23456
D. Mattiolo and E. Steffen, “Highly edge‐connected regular graphs without large factorizable subgraphs,” Journal of Graph Theory, vol. 99, no. 1, pp. 107–116, 2021, doi: 10.1002/jgt.22729.
LibreCat | DOI

2019 | Conference Paper | LibreCat-ID: 10586
C. Scheideler and A. Setzer, “On the Complexity of Local Graph Transformations,” in Proceedings of the 46th International Colloquium on Automata, Languages, and Programming, Patras, Greece, 2019, vol. 132, pp. 150:1--150:14.
LibreCat | Files available | DOI

2019 | Conference Paper | LibreCat-ID: 15921
A. A. Desouki, M. Röder, and A.-C. Ngonga Ngomo, “Ranking on Very Large Knowledge Graphs,” in Proceedings of the 30th ACM Conference on Hypertext and Social Media  - HT ’19, 2019, pp. 163–171.
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed